# SDR SIMA20150922002

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,344 hours, 35,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OILY SMELL NOTICED ON SHORT FINAL, WENT AWAY AFTER LANDING & DESELECTING PACK 1.  DEFERRED PACK 1 IAW MEL 21-27.  R & R ACM 1 IAW AMM 21-51-03.  OPERATIONS CHECKED GOOD IAW AMM 21-51-00.  THIS CLEARS MEL 21-27.
